# SDR ASAA0944383

- Difficulty date: January 14, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Part serial: 1869
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB MID FLAP HAS A DENT AT UPPER SURFACE 119 INCHES FROM OB END. REMOVED DAMAGED SKINS AT 117" AND 119" FROM OB END.  FABRICATED DOUBLERS INSTALLED REPAIR DOUBLERS IAW B737 400 SRM 51 70 10.
